MathSciNet Relay Station
MathSciNet bibliographic data
MR1241125 (94k:30092) 30D99 (30H05 46E20 47A15)
Hedenmalm, Per Jan Håkan An invariant subspace of the Bergman space having the codimension two property. J. Reine Angew. Math. 443 (1993), 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement